MathSciNet Relay Station
MathSciNet bibliographic data
MR1109620 11F85 (14G20)
Schneider, P.; Stuhler, U. The cohomology of $p$-adic symmetric spaces. Invent. Math. 105 (1991), no. 1, 47–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement